MathSciNet Relay Station
MathSciNet bibliographic data
MR515347 (81e:54013) 54C30 (26A21 54E99)
Császár, Á.; Laczkovich, M. Discrete and equal convergence. Studia Sci. Math. Hungar. 10 (1975), no. 3-4, 463–472 (1978).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement